Econometrica: Apr 1977, Volume 45, Issue 3

Homogeneous Programming: Saddlepoint and Perturbation Function

https://doi.org/0012-9682(197704)45:3<729:HPSAPF>2.0.CO;2-3
p. 729-736

Gerald LeBlanc

This paper is concerned with the class of homogeneous programming problems. It is shown, to assure the existence of a saddlepoint for the associated Lagrangian, that some restrictions must be imposed on the degrees of homogeneity of the functions. Some properties of the perturbation function are also demonstrated.

Log In To View Full Content

Back